Publication
Title
Computing zeros of analytic mappings : a logarithmic residue approach
Author
Abstract
Language
English
Source (journal)
Bit : numerical mathematics. - Lund
Publication
Lund : 1998
ISSN
0006-3835
Volume/pages
38:3(1998), p. 583-596
ISI
000076573000010
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.04.2012
Last edited 11.07.2018